Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 484391, 9 pages
http://dx.doi.org/10.1155/2013/484391
Research Article

Global Analysis of a Discrete Nonlocal and Nonautonomous Fragmentation Dynamics Occurring in a Moving Process

Department of Mathematical Sciences, North-West University, Mafikeng 2735, South Africa

Received 12 September 2013; Accepted 28 September 2013

Academic Editor: Abdon Atangana

Copyright © 2013 E. F. Doungmo Goufo and S. C. Oukouomi Noutchie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Emile Franc Doungmo Goufo, “A Mathematical Analysis of Fractional Fragmentation Dynamics with Growth,” Journal of Function Spaces, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Emile Franc Doungmo Goufo, Riëtte Maritz, and Stella Mugisha, “Existence Results for a Michaud Fractional, Nonlocal, and Randomly Position Structured Fragmentation Model,” Mathematical Problems in Engineering, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Emile Franc Doungmo Goufo, and Stella Mugisha, “Mathematical Solvability of a Caputo Fractional Polymer Degradation Model Using Further Generalized Functions,” Mathematical Problems in Engineering, vol. 2014, pp. 1–5, 2014. View at Publisher · View at Google Scholar
  • Emile Franc Doungmo Goufo, and Suares Clovis Oukouomi Noutchie, “Global solvability of a continuous and restricted coagulation process in a moving medium,” Applied Mathematics and Information Sciences, vol. 9, no. 5, pp. 2733–2739, 2015. View at Publisher · View at Google Scholar